# SDR AWXA0001143

- Difficulty date: December 29, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N165AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23626
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6546435
- Condition: Cracked
- Location: Lt O/B Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT O/B WING AFT FLAP L/E DEEP CHAFE WITH CRACK AT O/B ROLLERS. REMOVED DAMAGE, FABED AND INSTALLED REPAIR PARTS SKIN & SPLICE IAW SRM 57-53-01 FIG 204.
